# SDR ASAA2018060864960

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 36,474 hours, 10,802 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17YXYK
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 27,548 hours, 9,709 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAS, MACH SPEED SELECTOR WAS FROZEN WITH SPEED AT 157.  ACFT GROUNDED.  PERFORMED FIM 22-32, TASK 803, DFCS BITE SHOWS FAULT 22-4003.  PERFORMED MCP PANEL TEST IAW FIM 22-11, TASK 803 ALL TESTS PASSED.   BUT IAS/MACH KNOB STILL INOPERATIVE.  REMOVED AND REPLACED DFCS MCP IAW AMM 22-11-34, ALL TESTS PASSED, IAS/MACH CONTROL KNOB OPS NORMAL  AIRCRAFT OK FOR SERVICE.
